MAUDE Adverse Event Report: Medtronic Ireland Affera; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH

Medtronic Ireland Affera; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Model Number AFR-00001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Hemorrhage/Blood Loss/Bleeding (1888); Heart Block (4444)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was later reported that a "temperature spread too high" error code was received during the procedure that did not allow delivery of ablations.Several troubleshooting techniques were attempted, including replacement of the catheter extension, but the issue was not resolved.The was catheter replaced, and the issue was resolved.The case was completed.
 
Event or Problem Description
It was later reported that sinus bradycardia with 1 degree av block was observed prior to and after ablation procedure.
 
Event or Problem Description
It was reported that during a repeat cardiac ablation procedure, sinus bradycardia with first-degree atrioventricular block was observed at the end of procedure.It was noted that patient undergone pulmonary vein isolation (pvi) procedure. it was unknown whether sinus bradycardia with first-degree atrioventricular block were resolved.It was further reported that post-procedure groin bleeding occurred, and the patient was monitored overnight.The following morning, the groin suture was removed, with no further bleeding or hematoma reported.No changes were made to the medication regimen, and no acute events occurred overnight.The groin bleeding resolved, and the patient was discharged.The case outcome is unknown.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Continuation of d10: product id: afr-00001 product type: catheter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Affera
Common Device Name
PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50175935
Report Number9612164-2026-03998
Device Sequence Number8282067
Product Code QZI
UDI-Device Identifier00763000973506
UDI-Public(01)00763000973506(17)270117(10)0013189404(20)01
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P240013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAFR-00001
Device Catalogue NumberAFR-00001
Device Lot Number0013189404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer08/27/2026
08/28/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/27/2026
09/24/2026
Date Device Manufactured12/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight273 LB
Patient RaceWhite